Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The American Mathematical Monthly

Vol. 119, No. 4, April 2012

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.119.issue-4

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 261-262)
    DOI: 10.4169/amer.math.monthly.119.04.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.04.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. REVIEWS
    • Review (pp. 352-356)
      Population Games and Evolutionary Dynamics.MIT Press, Cambridge, MA, 2011, xxv + 589 pp., ISBN 978-0-262-19587-4, $65. by William H. Sandholm
      Review by: Bonnie Shulman
      DOI: 10.4169/amer.math.monthly.119.04.352
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.04.352
  6. DOI: 10.4169/amer.math.monthly.119.04.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.04.bm